Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jl791

What are these red marks? (have pictures)

Recommended Posts

I have several red marks on my face, and i don't know how to classify them. They're smooth, so they don't seem to be scars. They're not irritating either, just repulsive to look at. Does anyone know what they are? If so, how do i get rid of them?

If it helps, I've started taking Accutane about 3 weeks ago.

post-64371-1192329900_thumb.jpg

post-64371-1192329908_thumb.jpg

post-64371-1192329900_thumb.jpg

post-64371-1192329908_thumb.jpg

Share this post


Link to post
Share on other sites

they go away on their own.. since u started accutane itll take a lil longer, since accutane slows down the healing process.. expect a few months

Share this post


Link to post
Share on other sites

Although Accutane can slow the healing process, you're also turning over alot of skin cells which is awesome for the tonal quality of your skin. If the PIH was present before taking Accutane then you'll likely notice quite rapid improvement. However, if the PIH is a result of the acne which was eradicated by the Accutane, perhaps you'll be waiting a typical amount of time. Or longer once you're off the Accutane and still healing a little slowly.

The only time, in my opinion, that Accutane is detrimental to one's skin in terms of scarring is when it causes a huge initial breakout.

It's actually better to heal slowly, rapid repair of skin cells is more likely to cause an abnormal structure, which manifests as a scar.

Share this post


Link to post
Share on other sites

Yeah I dont this guy needs accutane. If you want to try something similar that encourages skin renewal ask for a retionoid or something of that nature from your doctor/derm. Accutane could further break you out and scar you, it doesnt look like you need it.

Share this post


Link to post
Share on other sites
My money is on post inflammatory hyperpigmentation, a type of tonal dis-colouration left by inflammatory acne. Very treatable.

Share this post


Link to post
Share on other sites

I got similar red marks on my cheeks too, im thinking about getting a chemical peel... Will that help any?

Share this post


Link to post
Share on other sites

My derm told me that they fade with time... and he made it seem like it'll take a long time for that to happen..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×